# SDR 151AW0009

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 RT FRAME I/B WEB, AND O/B CRACKED.  REPLACED PER SRM 51-10-2, REPAIRED WEB PER SRM 51-70-13, AND REPAIRED PER EA 53-148-1.
